Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 45, NWS El Paso, TX

October 7, 2015Hudspeth County, Texas

NWS El Paso, TX issued this flash flood warning at Oct 7, 2015, 5:27 PM MDT for Hudspeth County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 7, 2015, 5:27 PM MDT (23:27 UTC)
Expired
Oct 7, 2015, 8:30 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 145 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-10-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-10-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
625 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WGUS54 KEPZ 072327
FFWEPZ
TXC229-080230-
/O.NEW.KEPZ.FF.W.0045.151007T2327Z-151008T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
527 PM MDT WED OCT 7 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL HUDSPETH COUNTY IN SOUTHWESTERN TEXAS...

* UNTIL 830 PM MDT
    
* AT 524 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS WERE 
  CONTINUING TO PRODUCE TORRENTIAL RAINFALL OVER QUITMAN CANYON AND 
  OTHER NEARBY DRAINAGES.  OVER TWO INCHES OF RAIN HAS FALLEN IN 
  SOME AREAS...AND AN ADDITIONAL INCH OR TWO OF RAIN IS POSSIBLE. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FORT QUITMAN...
  QUITMAN CANYON...
  SEVERAL LOW WATER CROSSINGS ON RANCH ROAD 192...
  PORTIONS OF THE INDIAN HOT SPRINGS ROAD EAST OF FORT QUITMAN.    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
ARROYOS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 3099 10553 3099 10555 3100 10556 3102 10557
      3102 10558 3105 10558 3107 10560 3111 10555
      3111 10545 3105 10543 3101 10546 3098 10553

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 3:11 PM MDT, 2 hours 16 minutes earlier.

Area forecast discussion, Oct 7, 3:11 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
311 PM MDT WED OCT 7 2015

.SYNOPSIS...
UPPER LOW OVER SOUTHEAST ARIZONA CONTINUES TO PUMP TROPICAL
MOISTURE OVER AN UNSTABLE AIRMASS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE TONIGHT...SOME BECOMING SEVERE WITH LARGE HAIL AND
DAMAGING WINDS. THE LOW WILL MOVE OVER THE BAJA PENINSULA BY
FRIDAY. THIS WILL ALLOW MUCH OF THE MOISTURE TO SLOWLY DRIFT AWAY
FROM THE BORDERLAND. SCATTERED THUNDERSTORMS ARE STILL LIKELY
THURSDAY AND FRIDAY BUT THE SEVERE POTENTIAL MOSTLY GOES AWAY. BY
SATURDAY THE UPPER LOW IS WEST OF THE BAJA AND SHOULD ALLOW OUR
SKIES TO CLEAR. TEMPERATURES WILL WARM BACK ABOVE NORMAL BY SUNDAY
AND BEYOND.

&&

.DISCUSSION...
PLENTY OF ACTION AGAIN TODAY AS MOISTURE AND INSTABILITY PERSIST.
UPPER LOW NOW ABOUT OVER TUCSON AND CONTINUES TO SLOWLY SPIN
SOUTHEAST. DEEPEST TROPICAL MOISTURE NOW EAST OF THE AREA. PLENTY
OF MOISTURE REMAINS HOWEVER...TPW SHOWS PW'S .60" WEST TO .80"
EAST. UPPER LOW PROVIDING GOOD LARGE SCALE LIFT AND WV IMAGERY
SHOWING SHORT WAVES ROTATING ACROSS THE CWA. STORMS FORMING NICELY
ALONG EACH OF THESE WAVES. THOUGH STORMS HAVE BEEN ACTIVE ALL
AREAS...EXPECT MOST STRONG ACTIVITY TO BE ABOUT FROM EL PASO EAST
TONIGHT.

SHOULD BE A DOWNTICK IN INTENSITY/COVERAGE AFTER TONIGHT AS UPPER
LOW DROPS WELL SOUTH OF THE NM BOOTHEEL THURSDAY AND THEN
RETROGRADES OUT OVER THE BAJA FRIDAY. STILL WILL HAVE TO DEAL WITH
SOME WRAP AROUND MOISTURE BOTH THURSDAY AND FRIDAY...WITH
SCATTERED THUNDERSTORMS CONTINUING. INTENSITY ALSO DECREASING...
BUT SOME CAPE PERSISTS SO CAN'T RULE OUT ONE OR TWO STRONG
STORMS.

BY SATURDAY THE UPPER LOW IS WEST OF THE BAJA AND THE MAJORITY OF
MOISTURE EXITS THE AREA. SHOULD LEAVE CLEARING SKIES AND WARMER
TEMPERATURES WITH IT'S DEPARTURE. UPPER LOW BASICALLY DOES A
CLOCKWISE DOSEY DOE AND EVENTUALLY HEADS BACK EXTREME SOUTHERN
CALIFORNIA BY THURSDAY. WILL HAVE TO WATCH THE SOUTHWEST CWA BY
TUESDAY AND WEDNESDAY AS GFS SHOWING SHORTWAVE ROTATING UP FROM
THE LOW TO OVER THE BOOTHEEL.

&&

.AVIATION...VALID 08/00Z-09/00Z.
RISK OF SVR TSTMS TIL 00Z-06X. GENERAL CONDS FEW-SCT020-030 SCT-
BKN 030-050 BKN-0VC 100-130 AND 200- 250. SCTD-NUMEROUS TSTMS TO
06Z WINDS VRB 37-47KTS 2-3SM TSRAGS BKN020 OVC060. ISOLD WIND
GUSTS 55G60KT 1SM TSRAGR OVC010CB TIL 06Z. TOPS 400+ AND MEAN STRM
MVMT NE 15-20 KTS. ACTIVITY LESS INTENSE WITH A LITTLE LESS
COVERAGE ON THURS 10/08 18Z-24Z.

&&

.FIRE WEATHER...
ACTIVE WEATHER WILL CONTINUE TODAY AS A LARGE COLD LOW ALOFT IN
ARIZONA MOVES CLOSER TO THE AREA. THIS SYSTEM WILL CONTINUE TO
GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY AND
TONIGHT. SOME OF THE STORMS MAY BE SEVERE WITH LARGE DAMAGING HAIL
AND STRONG WINDS. HEAVY RAINFALL WITH LOCALIZED FLOODING MAY ALSO
OCCUR. SCATTERED STORMS WILL CONTINUE THURSDAY AND FRIDAY. ONLY
ISOLATED ACTIVITY IS FORECAST SATURDAY WITH DRIER AND WARMER
WEATHER EXPECTED FOR SUNDAY AND THE FIRST PART OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 59  75  58  76 /  60  30  40  50
SIERRA BLANCA           57  72  55  74 /  60  50  50  60
LAS CRUCES              54  73  53  75 /  40  20  30  40
ALAMOGORDO              56  75  55  77 /  60  30  40  40
CLOUDCROFT              41  55  41  58 /  60  50  70  70
TRUTH OR CONSEQUENCES   55  74  53  75 /  30  20  30  30
SILVER CITY             48  70  49  71 /  30  20  20  30
DEMING                  54  74  54  76 /  30  20  20  40
LORDSBURG               52  76  51  78 /  30  20  20  20
WEST EL PASO METRO      59  75  59  76 /  60  30  40  50
DELL CITY               57  74  55  75 /  60  50  50  60
FORT HANCOCK            59  76  58  78 /  60  50  50  50
LOMA LINDA              55  72  55  73 /  60  40  50  50
FABENS                  57  75  57  77 /  60  30  40  50
SANTA TERESA            57  74  56  75 /  50  20  40  50
WHITE SANDS HQ          56  74  54  75 /  60  30  40  40
JORNADA RANGE           52  74  50  76 /  40  30  30  40
HATCH                   52  76  52  77 /  40  20  30  40
COLUMBUS                55  74  56  75 /  30  20  20  50
OROGRANDE               59  74  57  76 /  60  30  40  40
MAYHILL                 46  60  46  63 /  60  50  60  60
MESCALERO               44  63  44  65 /  60  40  60  60
TIMBERON                47  62  46  63 /  60  50  60  60
WINSTON                 47  67  47  68 /  30  30  20  40
HILLSBORO               49  74  50  74 /  30  20  20  40
SPACEPORT               52  76  49  77 /  40  20  30  40
LAKE ROBERTS            42  72  42  72 /  30  30  20  40
HURLEY                  47  72  49  72 /  30  20  20  30
CLIFF                   43  75  43  75 /  30  20  20  20
MULE CREEK              41  74  41  74 /  30  20  20  30
FAYWOOD                 49  72  50  73 /  30  20  20  40
ANIMAS                  52  75  51  77 /  30  20  20  30
HACHITA                 53  75  52  76 /  30  20  20  30
ANTELOPE WELLS          51  72  51  74 /  30  20  20  40
CLOVERDALE              50  73  51  73 /  30  20  20  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ412>417.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424.

&&

HEFNER/NOVLAN
Hazardous weather outlook, Oct 7, 5:37 AM MDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
537 AM MDT WED OCT 7 2015

NMZ401>417-TXZ418>424-081145-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
537 AM MDT WED OCT 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS AREA EXPECTED TODAY AND
TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...CAPABLE OF
PRODUCING DAMAGING LARGE HAIL AND STRONG WINDS. THESE STORMS COULD
IMPACT STRUCTURES AND VEHICLES AND WILL DELAY ANY SCHEDULED OUT
DOOR EVENTS. PERIODS OF HEAVY RAINFALL MAY CAUSE LOCALIZED
FLOODING NEAR STRONGER STORMS. AREAS EAST OF EL PASO WILL BE UNDER
A FLASH FLOOD WATCH THROUGH TONIGHT FOR POTENTIAL WIDESPREAD
FLOODING FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THURSDAY AND FRIDAY
WITH LOCALLY HEAVY RAINFALL POSSIBLE. THE THREAT OF SEVERE STORMS
IS EXPECTED TO BE MINIMAL. ISOLATED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE ON SATURDAY. DRY CONDITIONS ARE EXPECTED SUNDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED TO REPORT POSSIBLE LARGE
HAIL...DAMAGING WINDS AND HEAVY RAINFALLS WITH POSSIBLE FLOODING
TODAY AND WEDNESDAY.

LUNDEEN

In the hours before

Local storm report, Oct 7, 4:15 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
415 PM MDT WED OCT 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             7 WNW SIERRA BLANCA     31.20N 105.48W
10/07/2015  M1.75 INCH       HUDSPETH           TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS GOLFBALL SIZED HAIL AT MILE
            MARKER 95 ALONG INTERSTATE 10 WEST OF SIERRA BLANCA.

&&

EVENT NUMBER EPZ1500181

LANEY
Special weather statement, Oct 7, 4:30 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
430 PM MDT WED OCT 7 2015

NMZ404-405-407-072315-
LOWLANDS OF THE BOOTHEEL NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
430 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT AND SOUTHWESTERN
LUNA COUNTIES UNTIL 515 PM MDT...

AT 430 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 13 MILES NORTHEAST OF HACHITA...OR 27 MILES SOUTHWEST OF
DEMING...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SUNSHINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3189 10806 3201 10825 3232 10799 3214 10772
TIME...MOT...LOC 2230Z 217DEG 20KT 3202 10812

LANEY
Local storm report, Oct 7, 4:41 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
441 PM MDT WED OCT 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TORNADO          4 S SEPAR               32.14N 108.42W
10/07/2015                   GRANT              NM   PUBLIC

            LANDSPOUT TORNADO REPORTED JUST SOUTH OF SEPAR... NM

&&

EVENT NUMBER EPZ1500182

LANEY
Special weather statement, Oct 7, 5:09 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
509 PM MDT WED OCT 7 2015

TXZ420-421-080000-
SALT BASIN TX-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS TX-
509 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUDSPETH COUNTY
UNTIL 600 PM MDT...

AT 509 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 5 MILES SOUTHWEST OF CORNUDAS...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CORNUDAS...
DELL CITY...
SALT FLAT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 3169 10503 3160 10563 3178 10567 3200 10524
      3200 10518
TIME...MOT...LOC 2309Z 242DEG 22KT 3172 10552

MLP
Special weather statement, Oct 7, 5:18 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
518 PM MDT WED OCT 7 2015

NMZ403-404-407-080000-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
518 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRANT AND
NORTHWESTERN LUNA COUNTIES UNTIL 600 PM MDT...

AT 517 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR NEAR GAGE...OR 22 MILES WEST OF DEMING...MOVING NORTH AT 25
MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. MOTORISTS ALONG INTERSTATE 10 SHOULD BE PREPARED FOR
REDUCED VISIBILITY DUE TO HEAVY RAIN AND STRONG CROSSWINDS.

LOCATIONS IMPACTED INCLUDE...
GAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3249 10826 3248 10783 3214 10801 3215 10827
TIME...MOT...LOC 2317Z 194DEG 22KT 3224 10813

LANEY
Special weather statement, Oct 7, 5:26 PM MDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
526 PM MDT WED OCT 7 2015

TXZ421-422-080015-
SALT BASIN TX-SOUTHERN HUDSPETH HIGHLANDS TX-
526 PM MDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HUDSPETH COUNTY
UNTIL 615 PM MDT...

AT 525 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 20 MILES NORTH OF ALLAMOORE...OR 24 MILES NORTHWEST OF VAN
HORN...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
HUDSPETH COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 3123 10521 3142 10523 3151 10491 3125 10491
TIME...MOT...LOC 2325Z 252DEG 18KT 3137 10499

MLP

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:04 PM MDTSpecial Weather StatementEPZHudspeth41 min
Oct 7, 12:36 PM MDTSpecial Weather StatementEPZHudspeth39 min
Oct 7, 1:19 PM MDTSpecial Weather StatementEPZHudspeth41 min
Oct 7, 1:27 PM MDTSpecial Weather StatementEPZHudspeth48 min
Oct 7, 1:55 PM MDTSevere Thunderstorm WarningEPZEl Paso50 min
Oct 7, 2:01 PM MDTSevere Thunderstorm WarningEPZHudspeth44 min
Oct 7, 2:29 PM MDTSevere Thunderstorm WarningEPZHudspeth46 min
Oct 7, 2:31 PM MDTSevere Thunderstorm WarningEPZEl Paso44 min
Oct 7, 3:06 PM MDTSevere Thunderstorm WarningEPZEl Paso39 min
Oct 7, 3:15 PM MDTAreal Flood AdvisoryEPZEl Paso2 hr
Oct 7, 3:19 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth41 min
Oct 7, 3:26 PM MDTSpecial Weather StatementEPZHudspeth49 min
Oct 7, 3:39 PM MDTFlash Flood WarningEPZEl Paso3 hr
Oct 7, 3:48 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Oct 7, 3:54 PM MDTSevere Thunderstorm WarningEPZEl Paso, Hudspeth51 min
Oct 7, 4:09 PM MDTSevere Thunderstorm WarningEPZHudspeth51 min
Oct 7, 4:26 PM MDTSevere Thunderstorm WarningEPZHudspeth49 min
Oct 7, 4:28 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Oct 7, 4:52 PM MDTSevere Thunderstorm WarningEPZHudspeth38 min
Oct 7, 5:02 PM MDTAreal Flood AdvisoryEPZHudspeth3 hr
Oct 7, 5:04 PM MDTSevere Thunderstorm WarningEPZHudspeth41 min
Oct 7, 5:09 PM MDTSpecial Weather StatementEPZHudspeth51 min
Oct 7, 5:24 PM MDTSevere Thunderstorm WarningEPZHudspeth40 min
Oct 7, 5:26 PM MDTSpecial Weather StatementEPZHudspeth49 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.